Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Time delayed parabolic systems with coupled nonlinear boundary conditions


Author: C. V. Pao
Journal: Proc. Amer. Math. Soc. 130 (2002), 1079-1086
MSC (1991): Primary 35K50; Secondary 35K57
Published electronically: September 14, 2001
MathSciNet review: 1873782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to show the existence and uniqueness of a solution for a system of time-delayed parabolic equations with coupled nonlinear boundary conditions. The time delays are of discrete type which may appear in the reaction function as well as in the boundary function. The approach to the problem is by the method of upper and lower solutions for nonquasimonotone functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35K50, 35K57

Retrieve articles in all journals with MSC (1991): 35K50, 35K57


Additional Information

C. V. Pao
Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695-8205
Email: cvpao@math.ncsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06319-5
PII: S 0002-9939(01)06319-5
Keywords: Parabolic systems, time delays, nonlinear boundary conditions, existence-uniqueness, nonquasimonotone functions, upper and lower solutions
Received by editor(s): October 5, 2000
Published electronically: September 14, 2001
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2001 American Mathematical Society